JOURNAL BROWSE
Search
Advanced SearchSearch Tips
Integrability and L1-convergence of Certain Cosine Sums with Quasi Hyper Convex Coefficients
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Kyungpook mathematical journal
  • Volume 54, Issue 1,  2014, pp.31-41
  • Publisher : Department of Mathematics, Kyungpook National University
  • DOI : 10.5666/KMJ.2014.54.1.31
 Title & Authors
Integrability and L1-convergence of Certain Cosine Sums with Quasi Hyper Convex Coefficients
Braha, Naim Latif;
  PDF(new window)
 Abstract
In this paper criterion for -convergence of a certain cosine sums with quasi hyper-convex coefficients is obtained.
 Keywords
cosine sums;-convergence;quasi hyper-convex null sequences;
 Language
English
 Cited by
 References
1.
R. Bala and B. Ram, Trigonometric series with semi-convex coefficients, Tamkang J. Math., 18(2)(1987), 11-17.

2.
K. N. Bary, Trigonometric series, Moscow, (1961)(in Russian.)

3.
L. S. Bosanquet, Note on convergence and summability factors III, Proc. London Math. Soc., 50(1949), 482-496.

4.
N. L. Braha and Xh. Z. Krasniqi, On $L_1$-convergence of certain cosine sums, Bull. Math. Anal. Appl., 1(1)(2009), 55-61.

5.
J. W. Garrett and C. V. Stanojevic, On integrability and $L_1$- convergence of certain cosine sums, Notices, Amer. Math. Soc., 22(1975), A-166.

6.
J. W. Garrett and C. V. Stanojevic, On $L_1$- convergence of certain cosine sums, Proc. Amer. Math. Soc., 54(1976), 101-105.

7.
A. N. Kolmogorov, Sur l'ordere de grandeur des coefficients de la series de Fourier-Lebesque, Bull. Polon. Sci. Ser. Sci. Math. Astronom. Phys., (1923) 83-86.

8.
Kulwinder Kaur, On $L_1$- convergence of modified sine sums, An electronic journal of Geography and Mathematics, 14(1)(2003), 1-6.

9.
Kulwinder Kaur and S. S. Bahtia, Integrability and $L_1$-convergence of Rees-Stanojevic sums with generalized semiconvex coefficients, Int. J. Math. Math. Sci., 30(11)(2002), 645-650. crossref(new window)

10.
Kumari Suresh and Ram Babu, $L_1$-convergence of a modified cosine sum., Indian J. Pure Appl. Math., 19(11)(1988), 1101-1104.

11.
B. Ram, Convergence of certain cosine sums in the metric space L, Proc. Amer. Math.Soc., 66(1977), 258-260.

12.
N. Singh and K. M. Sharma, Convergence of certain cosine sums in the metric space L, Proc. Amer. Math.Soc., 75(1978), 117-120.

13.
W. H. Young, On the Fourier series of bounded functions, Proc.London Math. Soc., 12(2)(1913), 41-70.

14.
A. Zygmund, Trigonometric series, Vol. 1, Cambridge University Press, Cambridge, 1959.